# SDR DALA2017090906799

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 43,298 hours, 29,692 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED DOOR FRAME LBL 46, LBL 17, AND RBL 17 AT NLG WHELL WELL.  THE DOOR FRAME WAS REPAIRED IAW SRM 53-10-14-2R-2, REPAIR 2, FIG 201.
